Alert archive / Ohio / Small Craft Advisories in 2017
Small Craft Advisory 4, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Jan 7, 2017, 9:52 AM EST. It took effect at Jan 7, 2017, 4:00 PM EST. It was in force for 29 hr.
The area
The counties it named.
The facts
- Issued
- Jan 7, 2017, 9:52 AM EST (14:52 UTC)
- In effect from
- Jan 7, 2017, 4:00 PM EST
- Expired
- Jan 8, 2017, 9:00 PM EST
- In force
- 29 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted.
604 WHUS71 KCLE 071452 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 952 AM EST SAT JAN 7 2017 LEZ144>149-072300- /O.NEW.KCLE.SC.Y.0004.170107T2100Z-170109T0200Z/ LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 952 AM EST SAT JAN 7 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 9 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 9 PM EST SUNDAY. * WINDS...WEST WINDS 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS. * WAVES...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
6 follow-up statements
582 WHUS71 KCLE 072031 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 331 PM EST SAT JAN 7 2017 LEZ144>149-080445- /O.CON.KCLE.SC.Y.0004.170107T2100Z-170109T0200Z/ LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 331 PM EST SAT JAN 7 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST SUNDAY... * WINDS...WEST 20 TO 30 KNOTS WITH GUSTS UP TO 35 KNOTS. * WAVES...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
864 WHUS71 KCLE 080229 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 929 PM EST SAT JAN 7 2017 LEZ144>149-081030- /O.CON.KCLE.SC.Y.0004.000000T0000Z-170109T0200Z/ LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 929 PM EST SAT JAN 7 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST SUNDAY... * WINDS...WEST 20 TO 30 KNOTS WITH GUSTS UP TO 35 KNOTS. * WAVES...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
780 WHUS71 KCLE 080853 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 353 AM EST SUN JAN 8 2017 LEZ144>149-081700- /O.CON.KCLE.SC.Y.0004.000000T0000Z-170109T0200Z/ LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 353 AM EST SUN JAN 8 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING... * WINDS...WEST 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS. * WAVES...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
774 WHUS71 KCLE 081449 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 949 AM EST SUN JAN 8 2017 LEZ144>149-082300- /O.CON.KCLE.SC.Y.0004.000000T0000Z-170109T0200Z/ LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 949 AM EST SUN JAN 8 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING... * WINDS...NORTHWEST WINDS 15 TO 25 KNOTS BECOMING WEST AND DIMINISHING TO 10 TO 20 KNOTS. * WAVES...5 TO 8 FEET SUBSIDING TO 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
584 WHUS71 KCLE 082057 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 357 PM EST SUN JAN 8 2017 LEZ144>149-090200- /O.CON.KCLE.SC.Y.0004.000000T0000Z-170109T0200Z/ LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 357 PM EST SUN JAN 8 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING... * WINDS...NORTHWEST WINDS 15 TO 25 KNOTS BECOMING WEST AND DIMINISHING TO 10 TO 20 KNOTS. * WAVES...3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
736 WHUS71 KCLE 090219 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 919 PM EST SUN JAN 8 2017 LEZ144>149-090330- /O.EXP.KCLE.SC.Y.0004.000000T0000Z-170109T0200Z/ LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 919 PM EST SUN JAN 8 2017 ...SMALL CRAFT ADVISORY HAS EXPIRED... WINDS AND WAVES HAVE DIMINISHED BELOW ADVISORY CRITERIA. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Jan 7, 7:00 AM EST, 2 hours 52 minutes earlier.
Area forecast discussion, Jan 7, 7:00 AM EST, 2 hours 52 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
700 AM EST Sat Jan 7 2017
.SYNOPSIS...
Scattered lake effect snow showers today become more widespread
tonight behind another cold front. Arctic air remains entrenched
across the region through the weekend before a warming trend
starts Monday as southerly flow returns. An area of low pressure
will move across the Great Lakes Tuesday bringing with it snow and
rain to the area.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Scattered lake effect snow showers continue from eastern Lorain
County eastward this morning. Made a few minor adjustments to the
temperatures. Otherwise, no changes were made to the previous
forecast.
Original Discussion...
Lake effect snow showers continue early this morning, mainly
along the lake shore from near Cleveland eastward. Expect these
snow showers to continue to slowly drift inland through the
morning hours with some light snow expected as far west as Lorain
County. Not much in the way of additional accumulation is expected
through the morning hours, though some locations in Erie County
could see an additional inch or two. A Lake Effect Snow Warning
remains in effect for Erie County and a Lake Effect Snow Advisory
remains in effect for Ashtabula County until 10 AM.
Temperatures are in the single digits nearly everywhere as of 3AM.
Even across the Snowbelt, though temperatures in this area may
start to rise a bit as cloud cover and snow showers move in from
off the lake. The Wind chill Advisory continues through 10AM for
areas west of a line from Lorain to Holmes County. Wind chill
values will approach -10 to -15 degrees through much of the
morning.
Generally light snow showers will continue across the Snowbelt
through this afternoon with another inch or so of new snow
expected across inland Erie County. The forecast gets quite
tricky once again as we head into this evening. More on this below
in the Short Term section.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY/...
Lake effect snow will increase in both coverage and intensity this
evening through Sunday morning as a trough swings southeast
through the Great Lakes. West-northwest flow this evening will
become northwest overnight as a result. The inversion height will
increase to above 10k feet tonight with strong to extreme lake
induced instability, and the strongest lift will be within the
dendritic growth zone.
With the flow turning to 300 to 310 degrees early tonight, this
would favor a band setting up somewhere across the eastern
Cuyahoga/southwest Lake/Geauga County area. A few hi-res models
are hinting at this scenario. Depending on where exactly the band sets
up, Cleveland could be impacted. This is something we will keep a
close eye on as advisory level snow would be possible across this
area if a heavy snow band develops. Still a little too much
uncertainty right now with regards to how strong this band will be
and where it will develop to issue a Lake Effect Snow Advisory.
The heaviest snow will fall across inland Erie County, an area where
significant snow has already fallen over the past couple of days.
A Lake Effect Snow Watch has been issued from this evening through
early Sunday afternoon for this area. Additional snowfall amounts
of 6 to 9 inches are expected, with locally higher amounts
possible where bands persist.
Advisory level snow is possible across Erie lakeshore and Crawford
County, as well as Ashtabula County. Will wait until the current
headlines are down before issuing any new advisories/warnings.
Drier air will move in Sunday afternoon as surface high pressure
builds into the Ohio Valley. This will bring an end to the
snowfall by Sunday night. Southerly winds on the back side of the
high will keep the area dry Monday with temperatures warming back
up to the upper 20s to around 30.
&&
.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
Warm advection precipitation will develop on Monday night ahead of a
low pressure system tracking out of the Plains. Precip type should
begin as snow in nearly all areas but will transition to rain from
east to west with minor accumulations into Tuesday. Expecting non-
diurnal temperatures on Monday night with lows occurring during the
evening and the southwestern counties approaching the freezing mark
towards dawn Tuesday. Will need to keep an eye on model trends over
the coming days to make sure some other type of mixed precip does
not come into play, but given the strong low level jet that will
accompany this system feel confident that we will warm enough to
transition over to rain. Models are in good agreement showing winds
near 850mb of around 70 knots on Tuesday. Although an inversion will
prevent the strongest winds from mixing down, winds do increase to
20 to 30 mph with gusts to at least 40 mph likely as the pressure
gradient tightens and strong winds move overhead. A Wind Advisory
may be needed for the downsloping winds along the Erie, PA lakeshore
and could possibly need one in some other areas if we do start to
mix down some of the stronger winds aloft.
Models in poor agreement with how much cold air will follow this
system on Wednesday with the 00Z/07 GFS considerably cooler than the
GEM/ECMWF. Given the tightly packed baroclinic zone draped across
the Great Lakes, it will be a tough call on the degree of cooling
and have gone with a blended forecast. Precipitation will return
Wednesday night into Thursday as the warm front lifts back north
with more rain and temperatures in the upper 40s to lower 50s. At
this time the axis of heavier rain is focused closer to the Ohio
Valley but will need to keep an eye on expected qpf for the end of
the week.
&&
.AVIATION /12Z Saturday THROUGH Wednesday/...
Light lake effect snow showers continue across extreme northeast
Ohio and northwest Pennsylvania. There will be a chance for snow
to briefly impact CLE/ERI through 14Z with MVFR visibilities
before tapering to flurries. Otherwise a break in the snow is
expected for much of the day before increasing again tonight. Lake
effect snow will flare back up as moisture increases over the area
and may be heavy at times. Best window for snow at CLE/ERI will be
from 03-09Z with IFR visibilities possible at times. Southwest
winds will shift to the west today and increase this evening,
gusting to around 20 knots for sites closer to Lake Erie.
OUTLOOK...Non-VFR possible into Sunday in the snowbelt from lake
effect snow showers. Non-VFR returns Monday night and continues
into Wednesday.
&&
.MARINE...
Low pressure developing near Lake Superior this morning will pass
north of Lake Ontario tonight. Westerly winds of 10 to 15 knots this
morning will ramp up to 20 to 25 knots this evening and 30 knots on
the east half of the lake late tonight as winds shift to the
northwest. A Small Craft Advisory will be needed beginning this
evening and continuing through the day on Sunday. High pressure will
build over the lake on Sunday night then shift to the east coast on
Monday.
Low pressure will track out of the Plains towards the Great Lakes on
Monday night with strong southerly winds developing on Lake Erie as
a very strong low level jet moves over the lake. Southerly winds are
expected to reach 30 knots Tuesday afternoon and evening and may
approach gales for a brief window. For now will leave at 30 knots in
the forecast and monitor trends. Winds will shift to the southwest
at 15 to 25 knots with the passage of the associated cold front on
Wednesday.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Wind Chill Advisory until 10 AM EST this morning for OHZ003-
006>010-017>020-027>031-036>038-047.
Lake Effect Snow Advisory until 10 AM EST this morning for
OHZ014-089.
PA...Lake Effect Snow Warning until 10 AM EST this morning for
PAZ001-002.
Lake Effect Snow Watch from 4 PM EST this afternoon through
Sunday afternoon for PAZ002.
MARINE...None.
&&
SYNOPSIS...Mottice
NEAR TERM...Mottice
SHORT TERM...Mottice
LONG TERM...KEC
AVIATION...KEC
MARINE...KECHazardous weather outlook, Jan 7, 8:13 AM EST, 1 hour 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 813 AM EST SAT JAN 7 2017 PAZ002-081315- SOUTHERN ERIE- 813 AM EST SAT JAN 7 2017 ...LAKE EFFECT SNOW WATCH IN EFFECT FROM 4 PM EST THIS AFTERNOON THROUGH SUNDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ011>014-022-023-089-PAZ001-003-081315- CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-PORTAGE-TRUMBULL- ASHTABULA LAKESHORE-NORTHERN ERIE-CRAWFORD- 813 AM EST SAT JAN 7 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. ACCUMULATING SNOWFALL IS EXPECTED THIS EVENING THROUGH SUNDAY MORNING. LAKE EFFECT SNOW ADVISORIES MAY BE NEEDED WHERE BANDS PERSIST. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ003-006>010-017>021-027>033-036>038-047-081315- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE-LORAIN-HANCOCK-SENECA-HURON-MEDINA- SUMMIT-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION- MORROW-HOLMES-KNOX- 813 AM EST SAT JAN 7 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. WIND CHILL VALUES WILL BE BELOW ZERO INTO SUNDAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-081315- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-THE LAKE OH- LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE OH- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 813 AM EST SAT JAN 7 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 7, 12:16 PM EST | Lake Effect Snow Advisory | CLE | Ashtabula, Cuyahoga, Geauga, Lake | 28 hr |
| Jan 7, 4:01 AM EST | Lake Effect Snow Watch | CLE | Erie | 8 hr |
| Jan 7, 12:16 PM EST | Lake Effect Snow Warning | CLE | Erie | 28 hr |
| Jan 7, 2:17 PM EST | Special Weather Statement | CLE | Erie | 88 min |
Nearby
Small Craft Advisories in Ohio, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.